Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my daughter was on a long antibiotics treatment, and I think she is suffering from some consequences now. Her mouth and throat are constantly dry, and she has a joint pain and abdominal bloating. Could this be intestinal yeast infection?

Loading...


Hi, I thing it is possible. It is a common thing that after the antibiotics treatment people suffer from intestinal yeast infection. This is actually an overgrowth of the fungal form of candida albicans called candidiasis. Symptoms you described are typical for this condition. Some other things that patients with intestinal yeast infection experience are fuzzy thinking, headaches and itching skin. The best thing you can do, is to take your daughter to a doctor. He will know exactly what is wrong with her. But there are some other options, like home candida test. When your daughter wakes up, tell her to spit into a glass of water. Wait for 10 minutes, and if her spittle still stands in the middle like on beginning, then she probably doesn’t have candida.
Reply

Loading...